MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION MODEL EAGLE II; VENTILATOR

ZOLL MEDICAL CORPORATION MODEL EAGLE II; VENTILATOR
Model Number 799-EGL2-00-01
Medical Device Problem Codes Mechanical Problem (1384); Calibration Problem (2890); Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed "compressor failure -1001," "compressor fault-2001," "self check failure -1003," and "runtime calibration failure - 1051" error messages.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report was observed during review of the device's history log.However, the device was put through extensive testing without duplicating the report.Internal inspection of the device found no discrepancies.The flow screens, smart pneumatic (spm) board, and spm tubing were replaced as a precaution.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
 
Additional Manufacturer Narrative
This supplemental medwatch report updates information based upon your request which differs from the initial medwatch report filed.Please reference updated section d1 brand name, and section d4 catalog number that does not apply and should be removed.

Brand Name
MODEL EAGLE II
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key18073316
Report Number1220908-2023-04243
Device Sequence Number7759127
Product Code CBK
UDI-Device Identifier00847946023447
UDI-Public00847946023447
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K111473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-EGL2-00-01
Device Catalogue Number799-EGL2-00-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer10/17/2023
Not provided
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date11/21/2023
06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown